# SDR HALA2019050900227

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 7,661 hours, 1,129 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 WX RADAR IN AUTO GAIN MODE SEEMS NOT TO DRAW THE WX APPROPRIATELY - IN MAX MAN GAIN THE WX PICTURE APPEARS TO BE WYSMWG (APPROPRIATE). WXR 1 AND 2 BITE TEST PASSED, NO FAULT NOTED ON GND PER AMM 34-41-00-740-801-A. OK FOR SVC.
